default-icon
I am suffering from high estrogen hormon
I am male and having high estrogen hormones due to that I am feeling some tissue collection in my Brest . I am losing my muscle mass and felling lazzyness and breathlessness also
400 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Please share your reports with me. More history is needed to find out your exact diagnosis. Do you have Acidity or constipation problems ?
Next Steps
private consult with me for detailed treatment protocol with medicines
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

This question featured in :

Estrogen imbalance symptoms Lack of estrogen on skin High estrogen in males treatment
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.